# SDR ASAA2012122393526

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,675 hours, 6,799 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT BURNING OUT OF CENTER TANK , NOTICED RT FUEL QUANTITY DROP FROM 8.72 TO 8.30 QUANTITY STAYED AT 8.30 FOR ABOUT AN HOUR THEN JUMPED BACK TO 8.72 RT QUANTITY THEN SEEMED TO INDICATE CORRECTLY FOR REMAINDER OF FLIGHT.  FOUND FQIS FAULT MESSAGE 28-41208 RT (NR 2 TANK) PERFORMED FIM TASK 28-41 TASK 807 SUMPED TANK THEN  PERFORMED BITE PROCEDURE 28-41 TASK 801 GROUND TEST SHOWS PASS ALSO CURRENT FAULT CLEARED.
